×

zbMATH — the first resource for mathematics

Formes modulaires de poids 1. (French) Zbl 0321.10026

MSC:
11F12 Automorphic forms, one variable
11R37 Class field theory
11R42 Zeta functions and \(L\)-functions of number fields
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. ARTIN , Zur Theorie der L-Reihen mit allgemeinen Gruppencharakteren (Hamb. Abh., vol. 8, 1930 , p. 292-306 (Collected Works, p. 165-179)). JFM 56.0173.02 · JFM 56.0173.02
[2] A. O. L. ATKIN et J. LEHNER , Hecke operators on \Gamma 0(m) (Math. Ann., vol. 185, 1970 , p. 134-160). MR 42 #3022 | Zbl 0177.34901 · Zbl 0177.34901 · doi:10.1007/BF01359701 · eudml:161948
[3] C. CURTIS et I. REINER , Representation theory of finite groups and associative algebras , Intersc. Publ., New York, 1962 . MR 26 #2519 | Zbl 0131.25601 · Zbl 0131.25601
[4] P. DELIGNE , Formes modulaires et représentations l-adiques (Séminaire Bourbaki, vol. 1968/1969, exposé n^\circ 355, Lect. Notes 179, Springer, 1971 , p. 139-172). Numdam | Zbl 0206.49901 · Zbl 0206.49901 · numdam:SB_1968-1969__11__139_0 · eudml:109756
[5] P. DELIGNE , La conjecture de Weil. I . (Publ. Math. I.H.E.S., vol. 43, 1974 , p. 273-307). Numdam | MR 49 #5013 | Zbl 0287.14001 · Zbl 0287.14001 · doi:10.1007/BF02684373 · numdam:PMIHES_1974__43__273_0 · eudml:103930
[6] P. DELIGNE , Formes modulaires et représentations de GL (2) (Lecture Notes, n^\circ 349, Springer, 1973 , p. 55-105). MR 50 #240 | Zbl 0271.10032 · Zbl 0271.10032
[7] P. DELIGNE et M. RAPOPORT , Les schémas de modules de courbes elliptiques (Lecture Notes, n^\circ 349, Springer, 1973 , p. 143-316). MR 49 #2762 | Zbl 0281.14010 · Zbl 0281.14010
[8] G. H. HARDY et E. M. WRIGHT , An introduction to the theory of numbers , 3rd edit., Oxford, 1954 . MR 16,673c | Zbl 0058.03301 · Zbl 0058.03301
[9] E. HECKE , Mathematische Werke (zw. Aufl.). Vandenhoeck und Ruprecht, Göttingen, 1970 . MR 51 #7795 | Zbl 0205.28902 · Zbl 0205.28902
[10] H. JACQUET , Automorphic Forms on GL (2) , Part II (Lecture Notes, n^\circ 278, Springer, 1972 ). MR 58 #27778 | Zbl 0243.12005 · Zbl 0243.12005 · doi:10.1007/BFb0058503
[11] R. P. LANGLANDS , Modular forms and l-adic representations (Lecture Notes, n^\circ 349, Springer, 1973 , p. 361-500). MR 50 #7095 | Zbl 0279.14007 · Zbl 0279.14007 · doi:10.1007/978-3-540-37855-6_6
[12] W. LI , Newforms and Functional Equations , Dept. of Maths., Berkeley, 1974 (à paraître aux Math. Ann.). Zbl 0278.10026 · Zbl 0278.10026 · doi:10.1007/BF01344466 · eudml:182749
[13] T. MIYAKE , On automorphic forms on GL2 and Hecke operators (Ann. of Maths., vol. 94, 1971 , p. 174-189). MR 45 #8607 | Zbl 0204.54201 · Zbl 0204.54201 · doi:10.2307/1970741
[14] A. P. OGG , On the eigenvalues of Hecke operators (Math. Ann., vol. 179, 1969 , p. 101-108). MR 42 #4492 | Zbl 0169.10102 · Zbl 0169.10102 · doi:10.1007/BF01350121 · eudml:161768
[15] A. P. OGG , On a convolution of L-series (Invent. Math., vol. 7, 1969 , p. 297-312). MR 40 #88 | Zbl 0205.50902 · Zbl 0205.50902 · doi:10.1007/BF01425537 · eudml:141969
[16] A. P. OGG , Modular forms and Dirichlet series , W. A. Benjamin Publ., New York, 1969 . Zbl 0191.38101 · Zbl 0191.38101
[17] I. I. PIATECKII-SHAPIRO , Zeta functions of modular curves (Lecture Notes, n^\circ 349, Springer, 1973 , p. 317-360). MR 49 #2744 | Zbl 0308.14004 · Zbl 0308.14004
[18] R. A. RANKIN , Contributions to the theory of Ramanujan’s function \tau (n) and similar arithmetical functions . I, II (Proc. Cambridge Phil. Soc., vol. 35, 1939 , p. 351-372). MR 1,69d | Zbl 0021.39202 | JFM 65.0353.01 · Zbl 0021.39202 · www.emis.de
[19] R. A. RANKIN , An \Omega -result for the coefficients of cusp forms (Math. Ann., vol. 203, 1973 , p. 239-250). MR 48 #241 | Zbl 0254.10021 · Zbl 0254.10021 · doi:10.1007/BF01629259 · eudml:162445
[20] I. SCHUR , Arithmetische Untersuchungen über endliche Gruppen linearer Substitutionen (Sitz. Pr. Akad. Wiss., 1906 , p. 164-184 (Gesam. Abhl., I, p. 177-197, Springer, 1973 )). JFM 37.0160.01 · JFM 37.0160.01
[21] J.-P. SERRE , Cours d’Arithmétique , Presses Universitaires de France, Paris, 1970 . MR 41 #138 | Zbl 0225.12002 · Zbl 0225.12002
[22] J.-P. SERRE , Propriétés galoisiennes des points d’ordre fini des courbes elliptiques (Invent. Math., vol. 15, 1972 , p. 259-331). MR 52 #8126 | Zbl 0235.14012 · Zbl 0235.14012 · doi:10.1007/BF01405086 · eudml:142133
[23] J.-P. SERRE , Divisibilité des coefficients des formes modulaires de poids entier (C. R. Acad. Sci. Paris, t. 279, série A, 1974 , p. 679-682). MR 52 #3060 | Zbl 0304.10017 · Zbl 0304.10017
[24] G. SHIMURA , Introduction to the arithmetic theory of automorphic functions (Publ. Math. Soc. Japan, vol. 11, Princeton Univ. Press., 1971 ). Zbl 0221.10029 · Zbl 0221.10029
[25] H. P. F. SWINNERTON-DYER , On l-adic representations and congruences for coefficients of modular forms (Lecture Notes, n^\circ 350, Springer, 1973 , p. 1-55). MR 53 #10717a | Zbl 0267.10032 · Zbl 0267.10032
[26] A. WEIL , Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen (Math. Ann., vol. 168, 1967 , p. 149-156). MR 34 #7473 | Zbl 0158.08601 · Zbl 0158.08601 · doi:10.1007/BF01361551 · eudml:161499
[27] A. WEIL , Dirichlet Series and Automorphic Forms (Lezioni Fermiane). (Lecture Notes, n^\circ 189, Springer, 1971 ). Zbl 0218.10046 · Zbl 0218.10046 · doi:10.1007/BFb0061201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.